RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy MIAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Mat. Inst. Steklova, 2007, Volume 258, Pages 7–16 (Mi tm472)  

This article is cited in 3 scientific papers (total in 3 papers)

Topological Classification of Trigonometric Polynomials Related to the Affine Coxeter Group $\widetilde A_2$

V. I. Arnol'd

Steklov Mathematical Institute, Russian Academy of Sciences

Abstract: Trigonometric polynomials on the 2-torus that belong to a special six-parameter family are classified up to diffeomorphisms of the image and the preimage that are homotopic to the identity.

Full text: PDF file (183 kB)
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics, 2007, 258, 3–12

Bibliographic databases:

UDC: 517.988
Received in July 2006

Citation: V. I. Arnol'd, “Topological Classification of Trigonometric Polynomials Related to the Affine Coxeter Group $\widetilde A_2$”, Analysis and singularities. Part 1, Collected papers. Dedicated to academician Vladimir Igorevich Arnold on the occasion of his 70th birthday, Tr. Mat. Inst. Steklova, 258, Nauka, MAIK Nauka/Inteperiodika, M., 2007, 7–16; Proc. Steklov Inst. Math., 258 (2007), 3–12

Citation in format AMSBIB
\Bibitem{Arn07}
\by V.~I.~Arnol'd
\paper Topological Classification of Trigonometric Polynomials Related to the Affine Coxeter Group~$\widetilde A_2$
\inbook Analysis and singularities. Part~1
\bookinfo Collected papers. Dedicated to academician Vladimir Igorevich Arnold on the occasion of his 70th birthday
\serial Tr. Mat. Inst. Steklova
\yr 2007
\vol 258
\pages 7--16
\publ Nauka, MAIK Nauka/Inteperiodika
\publaddr M.
\mathnet{http://mi.mathnet.ru/tm472}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2400519}
\zmath{https://zbmath.org/?q=an:1196.58004}
\elib{http://elibrary.ru/item.asp?id=9549678}
\transl
\jour Proc. Steklov Inst. Math.
\yr 2007
\vol 258
\pages 3--12
\crossref{https://doi.org/10.1134/S0081543807030029}
\elib{http://elibrary.ru/item.asp?id=13562801}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-35148835163}


Linking options:
  • http://mi.mathnet.ru/eng/tm472
  • http://mi.mathnet.ru/eng/tm/v258/p7

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. I. Arnold, “Topological classification of Morse polynomials”, Proc. Steklov Inst. Math., 268 (2010), 32–48  mathnet  crossref  mathscinet  zmath  isi  elib  elib
    2. A. S. Libin, “Large-scale structures as gradient lines: The case of the Trkal flow”, Theoret. and Math. Phys., 165:2 (2010), 1534–1551  mathnet  crossref  crossref  isi
    3. Nicolaescu L.I., “Critical Points of Multidimensional Random Fourier Series: Central Limits”, Bernoulli, 24:2 (2018), 1128–1170  crossref  mathscinet  zmath  isi  scopus
  •    . . .  Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:494
    Full text:152
    References:77

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020